Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: MAOI + stimulant MightyKondrian

Posted by porkpiehat on October 23, 2017, at 10:38:52

In reply to Re: MAOI + stimulant phidippus, posted by MightyKondrian on October 15, 2017, at 17:55:27

Hey buddy I see that you are taking klonopin with your MAOI...There have been some studies saying it causes rapid HR and flushing, hotness.

Do you get these? I have been getting them pretty significantly since switching to Marplan, specifically at night


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1095347
URL: http://www.dr-bob.org/babble/20161215/msgs/1095553.html